Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have thick vaginal discharge, tender breasts, stomach pain. On depo-provera. Help?

Hello, I m Bell, eighteen years old. I was on the depo-provera shot until July of last year, and have not been on any other form of birth control - aside from using condoms . I ve had unprotected sex, most recently on March 5th, without a condom, using the incredibly unreliable pull-out method. I m not due for my period until the 20th or after (slight variation in my periods, as they re very short), but I ve been having symptoms that could either be signs of pregnancy or cysts- which my family has a history of. I m experiencing tender and sensitive (rarely sore) nipples, heavy feeling breasts, stomach pains which intensify when changing position involving use of abdominal muscles, a very full feeling of my stomach -like having a small bowling ball inside that feels like it might fall out, fatigue, and today had a thick white vaginal discharge . I do plan on following up with my primary care physician when I return home next week, but I want to make sure I m making the right kind of appointment. Thank you.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As you had unprotected intercourse around the time of ovulation there is possibility for pregnancy.
As you told the protection for pregnancy from pull out method is doubtful.
So you wait till your expected date of periods approximately and if you miss the periods, go for pregnancy test once.
You better consult gynecologist instead of physician for better guidance.
Take care.
Answered: Sat, 23 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor